MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE, REFURBISHED; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE, REFURBISHED; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-84
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed false reactive architect syphilis tp results on a patient that was nonreactive on the cobas platform.The results provided were: on (b)(6) 2025, sid (b)(6), initial=1.57 s/co (> or = 1.00 s/co=reactive) /repeated=1.62 and 1.21 s/co /repeated on (b)(6) 2025=1.21 s/co /on cobas 300=0.05 s/co (negative).Additional information provided: immunofluorescence (anti-tp) = negative there was no reported impact to patient management.
 
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = sid= (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
This follow-up submission sends for additional information received on 23jun2025; the likely cause product has been changed from the architect i1000sr processing module to the architect syphilis tp reagent on (b)(6) 2025.The us list number (8d06-31/41) is a diagnostic assay, not intended for use in screening blood, plasma, or tissue donors, therefore, this event does not meet reporting criteria in the u.S, therefore no mdr was generated., therefore, no investigation report will be provided for architect syphilis tp reagent, list number 08d06-32, lot number 67727be00.
 
Event or Problem Description
The customer observed false reactive architect syphilis tp results on a patient that was nonreactive on the cobas platform.The results provided were: on (b)(6) 2025 sid (b)(6) initial=1.57 s/co (> or = 1.00 s/co=reactive) /repeated=1.62 and 1.21 s/co /repeated on (b)(6) 2025=1.21 s/co /on cobas 300=0.05 s/co (negative) additional information provided: immunofluorescence (anti-tp) = negative there was no reported impact to patient management.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE, REFURBISHED
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22134832
Report Number3016438761-2025-00327
Device Sequence Number7487088
Product Code JJE
UDI-Device Identifier00380740116941
UDI-Public(01)00380740116941
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC SYPHILIS TP 100T, 08D06-32, 67727BE00; ARC SYPHILIS TP 100T, 08D06-32, 67727BE00
Patient SexUnknown